# SDR IPXA201310070471

- Difficulty date: September 22, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 55,080 hours, 9,135 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT WING UPPER SURFACE STRINGER NR 14 CRACKED AT NR 3 TANK THROUGH ACCESS PANEL 634CT.  REPAIRED IAW EA 011-5710-01-A4930 I/R, EO MD11-5710-52357-A AND 8100-9.
